default-icon
Iui pregnancy
I have iui treatment on 21 September.my doctor suggest me susten -200 for 3 weeks day and night.from last 3 days I have like stomach pain or leg pain like my periods are coming.today I check my upt it was negative.it means my iui fail? please suggest me should I stop susten or continue?
240 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Pl take consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +120
Consult with a doctor
Online now
Consultation with your treating doctor is advisable
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult so that I can help you
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and Gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.